# SDR MALA975592

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ALL EMERGENCY LIGHT BATTERIES DEAD.  MAINTENANCE REPLACED ALL EMERGENCY BATTERIES.  ALL CHECKS GOOD.  (M)
